# SDR AALA201908049016

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 12,025 hours, 1,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 421Z05895042
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS 3L DOOR DIFFICULT TO ARM. MAINTENANCE FOUND DOOR 4L AFT GIRT BAR FLOOR FITTING - PAWL ROTATING JOINT TO BE CRACKED AND BENT. REPLACED L4 DOOR AFT GIRT BAR FLOOR FITTING IAW AMM 53-08-01. OPS CHECK GOOD.
